# SDR USAA2012072500051

- Difficulty date: July 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Part serial: 678
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - NR 3 SLATE TRAILING EDGE WEDGE UPPER SKIN DISBONED 1.00 INCH INBOARD OF OUTBOARD END.  REPAIRED SKIN IAW B737 SRM 51-70-10.
